Differential and Integral Equations
Volume 23

Semilinear differential and integrodifferential equations with Hille-Yosida operators

Global uniqueness results for partial functional and neutral functional evolution equations with infinite delay

Functions with orthogonal Hessian

  • Bernard Dacorogna, Paolo Marcellini, and Emanuele Paolini

    Volume 23, 2010, pages 51-60

Large time behavior of the relativistic Vlasov Maxwell system in low space dimension

  • Robert Glassey, Stephen Pankavich, and Jack Schaeffer

    Volume 23, 2010, pages 61-77

Global nonexistence of positive initial-energy solutions of a system of nonlinear wave equations with damping and source terms

Fully nonlinear phase transition problems with flat free boundaries

Existence of radial solutions for a class of $p(x)$-Laplacian equations with critical growth

Nonlinear and spectral stability of periodic traveling wave solutions for a nonlinear Schrödinger system

A non-monotone nonlocal conservation law for dune morphodynamics

  • Nathaël Alibaud, Pascal Azerad, and Damien Isèbe

    Volume 23, 2010, pages 155-188

Invariant measures for stochastic functional differential equations with superlinear drift term

  • Abdelhadi Es–Sarhir, Onno van Gaans, and Michael Scheutzow

    Volume 23, 2010, pages 189-200

A simple proof of global solvability of 2-D Navier-Stokes equations in unbounded domains

  • B.P.W. Fernando, S.S. Sritharan, and M. Xu

    Volume 23, 2010, pages 223-235

Semi-discrete weakly damped nonlinear 2-D Schrödinger equation

  • Emna Ezzoug, Olivier Goubet, and Ezzeddine Zahrouni

    Volume 23, 2010, pages 237 -252

Multiple positive solutions for the $N$-Laplace equation with nonlinear Neumann boundary conditions

  • J. Giacomoni, S. Prashanth, and K. Sreenadh

    Volume 23, 2010, pages 201-222

A variational principle associated with a certain class of boundary-value problems

Low regularity well-posedness for some nonlinear Dirac equations in one space dimension

  • Sigmund Selberg and Achenef Tesfahun

    Volume 23, 2010, pages 265-278

Extrapolation method and some nondensely defined impulsive semilinear neutral partial functional differential inclusions

  • N. Abada, R.P. Agarwal, M. Benchohra, and H. Hammouche

    Volume 23, 2010, pages 279 -302

Martingale and stationary solutions for stochastic non-Newtonian fluids

  • Boling Guo, Chunxiao Guo, and Jingjun Zhang

    Volume 23, 2010, pages 303-326

Well posedness and the global attractor of some quasi-linear parabolic equations with nonlinear dynamic boundary conditions

  • Ciprian G. Gal and Mahamadi Warma

    Volume 23, 2010, pages 327 -358

Energy decay and propagation in a viscoelastic fluid with memory

  • Carlo Alberto Bosello and Barbara Lazzari

    Volume 23, 2010, pages 359-371

On the primitive equations of large-scale ocean with random boundary

Errata to “The Cauchy problem for the semi-linear quintic Schrödinger equation in 1D”, Differential Integral Equations, 18 (2005), No. 8, 947–960.

Stability properties in the $\alpha-$norm of solutions of stochastic partial functional differential equations

Monotonicity of the solutions of some quasilinear elliptic equations in the half-plane, and applications

Multiple positive solutions of singular elliptic problems

  • Kanishka Perera and Elves A.B. Silva

    Volume 23, 2010, pages 435-444

On front speeds in the vanishing diffusion limit for reaction-convection-diffusion equations

A Note on non-simultaneous blow-up for a drift-diffusion model

  • E.E. Espejo, A. Stevens, and J.J.L. Velázquez

    Volume 23, 2010, pages 451 -462

Local well-posedness for quadratic nonlinear Schrödinger equations and the “good” Boussinesq equation

  • Nobu Kishimoto and Kotaro Tsugawa

    Volume 23, 2010, pages 463-493

Front profiles in the vanishing-diffusion limit for monostable reaction-diffusion-convection equations

Construction and characterization of solutions converging to solitons for supercritical gKdV equations

The Cauchy problem of the Schrödinger-Korteweg-de Vries system

Asymptotic profile of blow-up solutions of Keller-Segel systems in super-critical cases

Blow-up criterion via scaling invariant quantities with effect on coefficient growth in Keller-Segel system

Global existence of solutions for a system of nonlinear damped wave equations

  • Takayoshi Ogawa and Hiroshi Takeda

    Volume 23, 2010, pages 635-657

On the asymptotic behaviour of the eigenvalues of a Robin problem

  • Daniel Daners and James B. Kennedy

    Volume 23, 2010, pages 659 -669

Existence of global solutions to the Cauchy problem for some reaction-diffusion system

Elliptic free boundary transmission, the Bernoulli and the obstacle problems

Multiple solutions for critical elliptic systems via penalization method

  • Claudianor O. Alves, Giovany M. Figueiredo, and Marcelo F. Furtado

    Volume 23, 2010, pages 703-723

Square root of absolute value of derivative on a segment

  • Elena I. Kaikina and Isahi Sánchez-Suárez

    Volume 23, 2010, pages 725 -746

Large deviation principle for semilinear stochastic evolution equations with monotone nonlinearity and multiplicative noise

  • Hassan Dadashi-Arani and Bijan Z. Zangeneh

    Volume 23, 2010, pages 747-772

Stable and unstable manifolds for nonlinear partial neutral functional differential equations

  • Rachid Benkhalti, Khalil Ezzinbi, and Samir Fatajou

    Volume 23, 2010, pages 773 -794

Errata Corrige to: “Approximation by means of nonlinear integral operators in the space of functions with bounded $\varphi-$variation”

  • Laura Angeloni and Gianluca Vinti

    Volume 23, 2010, pages 795 -799

Periodic solutions of the forced relativistic pendulum

Weighted norm inequalities for Riesz transforms of magnetic Schrödinger operators

An eigenvalue problem related to the critical Sobolev exponent: variable coefficient case

Symmetric $\kappa $-loops

  • Michela Guida and Sergio Rolando

    Volume 23, 2010, pages 861 -898

Existence of global weak solutions for compressible fluid models with a capillary tensor for discontinuous interfaces

Nonautonomous delay differential equations in Hilbert spaces and Lyapunov exponents

Structurally damped plate and wave equations with random point force in arbitrary space dimensions

  • Roland Schnaubelt and Mark Veraar

    Volume 23, 2010, pages 957 -988

Regularity result for nondivergence equations with unbounded coefficients

Weak continuity of dynamical systems for the KdV and mKdV equations

  • Shangbin Cui and Carlos E. Kenig

    Volume 23, 2010, pages 1001 -1022

Regularity criteria in weak spaces for $3$-dimensional Navier-Stokes equations in terms of the pressure

  • Zhihui Cai, Jishan Fan, and Jian Zhai

    Volume 23, 2010, pages 1023 -1033

Maximizers for the Strichartz Inequalities for the wave equation

Regularity of weak solutions of $n$-dimensional H-systems

Garding inequality on unbounded domains

A remark on the large-time behavior of solutions to Burgers-Poisson equations

Nonlinear eigenvalue problems for degenerate elliptic systems

On Oseen resolvent estimates

  • Paul Deuring and Werner Varnhorn

    Volume 23, 2010, pages 1139 -1149

Life span of positive solutions for a semilinear heat equation with non-decaying initial data

  • Masaki Yamaguchi and Yusuke Yamauchi

    Volume 23, 2010, pages 1151-1157

Nonuniform dependence and well posedness for the periodic Hunter-Saxton equation